# SDR UIEA2018102902410

- Difficulty date: September 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,900 hours, 19,331 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Seal
- Condition: Damaged
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL OF THE BUTYL SEAL OF THE FLAPPER DOOR AFT ASSEMBLY. REMOVED AND REPLACED SEAL ON FLAPPER DOOR AFT ASSY (OUTFLOW VALVE TOP DOOR SEAL) IAW AMM 51-31-01. (SUP DD 10/27)
